# SDR CALA2023080402415

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 77,942 hours, 28,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: 147A8540U7
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 CHORD WAS REPLACED DUE TO CORROSION IN SEVERAL PLACES FROM STA 887-997 TO 1016 SEE BAM N/R  1465934 FOR ALL WORK ACCOMPLISHED . CORD REQUIRES A SIGNIFICANT FINDINGS REPORT TO BE CREATED. CREATED SIGNIFICANT FINDINGD REPORT SFR# 1033309 FOR BAM N/R 001 465934. VERIFIED BY QC
